Semidiscrete and single step fully discrete approximations for second order hyperbolic equations
RAIRO. Analyse numérique, Volume 13 (1979) no. 2, pp. 75-100.
@article{M2AN_1979__13_2_75_0,
     author = {Baker, Garth A. and Bramble, James H.},
     title = {Semidiscrete and single step fully discrete approximations for second order hyperbolic equations},
     journal = {RAIRO. Analyse num\'erique},
     pages = {75--100},
     publisher = {Centrale des revues, Dunod-Gauthier-Villars},
     address = {Montreuil},
     volume = {13},
     number = {2},
     year = {1979},
     mrnumber = {533876},
     zbl = {0405.65057},
     language = {en},
     url = {http://www.numdam.org/item/M2AN_1979__13_2_75_0/}
}
TY  - JOUR
AU  - Baker, Garth A.
AU  - Bramble, James H.
TI  - Semidiscrete and single step fully discrete approximations for second order hyperbolic equations
JO  - RAIRO. Analyse numérique
PY  - 1979
SP  - 75
EP  - 100
VL  - 13
IS  - 2
PB  - Centrale des revues, Dunod-Gauthier-Villars
PP  - Montreuil
UR  - http://www.numdam.org/item/M2AN_1979__13_2_75_0/
LA  - en
ID  - M2AN_1979__13_2_75_0
ER  - 
%0 Journal Article
%A Baker, Garth A.
%A Bramble, James H.
%T Semidiscrete and single step fully discrete approximations for second order hyperbolic equations
%J RAIRO. Analyse numérique
%D 1979
%P 75-100
%V 13
%N 2
%I Centrale des revues, Dunod-Gauthier-Villars
%C Montreuil
%U http://www.numdam.org/item/M2AN_1979__13_2_75_0/
%G en
%F M2AN_1979__13_2_75_0
Baker, Garth A.; Bramble, James H. Semidiscrete and single step fully discrete approximations for second order hyperbolic equations. RAIRO. Analyse numérique, Volume 13 (1979) no. 2, pp. 75-100. http://www.numdam.org/item/M2AN_1979__13_2_75_0/

1 I Babuska, Survey Lectures on the Mathematical Foundations of the finite element method, in « The Mathematical Foundations of the finite element method wit applications to partial differential equations », A K Aziz, e d , Academic Press, New York, 1972 | MR | Zbl

2 I Babuska, The finite element method with Lagrangian multipliers, Numer Math , 20, 1973, p 179-192 | MR | Zbl

3 G A Baker, Error estimates for finite element methods for second order hyperbolic equations, S I A M , J Numer Anal, 13, n° 4, 1976, p 564-576 | MR | Zbl

4 G A Baker, Finite element-Galerkin approximations for hyperbolic equations with discontinuons coefficients, Tech Rep Math , École Polytechnique de Lausanne, 1973

5 G A Baker, J H Bramble, V Thomee, Single step Galerkin approximations for parabolic equations Math Cornp 31, n° 140 1977 p 818-847 | MR | Zbl

6 J H Bramble, J Osborn, Rate of convergence estimates for nonself-adjoint eigen-value approximations, Math Comp, 27, n° 123, 1973, p 525-549 | MR | Zbl

7 J H Bramble, V Thomee, Discrete time Galerkin methods for a par abolie boundary value problem, Ann Mat Pura Appl, Serie IV, 101, 1974, p 115-152 | MR | Zbl

8 M Crouzeix, Sur l'approximation des equations differentielles operationnelles lineaires par des methodes de Runge-Kutta, These, Univ de Pans VI, 1975

9 T Dupont, L 2 estimates for Galerkin methods for second order hyperbolic equations, S I A M , J Numer Anal, 10, n° 5, 1973, p 880-889 | MR | Zbl

10 J Nitsche, Uber ein Vartationspnnzip zur Losung von Dirichlet-Problemen bei Verwendung von Teilraumen, die keinen Randbedingungen unterworfen sind, A B H Math Sem, Univ Hamburg, 36, 1971, p 9-15 | MR | Zbl

11 J Nïtsche, On Dinchlet problems using subspaces with nearly zero boundary conditions, in « The Mathematical Foundations of the Finite Element Method with Applications to Partial Differential Equations », A K Aziz, ed , Academic Press, New York, 1972, p 603-627 | MR | Zbl

12 S P Nørsett, One step methods of Hermite type for numencal integration of stiff systems, B I T 14, 1974, p 63-77 | MR | Zbl

13 R S Varga, Matrix iterative analysis, Prentice Hall, Englewood Cliffs, N J , 1962 | MR | Zbl